# SDR HALA9900045

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Out Of Position
- Location: Nr 3 Throttle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - FLT 25 - (LOG PAGE NR 2344159).  NR 3 THROTTLE LEVER FROZEN.  REPOSITIONED NR 3 THROTTLE PUSH/PULL CABLE.  ROD END BINDING AT THROTTLE IDLER CRANK.  INSPECTED FOR CONDITION AND SECURITY.  OPS CHECK OK.  (X)
